Siberian Mathematical Journal

, Volume 13, Issue 4, pp 566–570 | Cite as

Theorems on compactness

  • M. Otelbaev
  • L. Tsend


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    K. Yosida, Functional Analysis [Russian translation], Mir (1967).Google Scholar
  2. 2.
    S. M. Nikol'skii, Approximation of Functions of Many Variables and Imbedding Theorems [in Russian], Nauka (1969).Google Scholar
  3. 3.
    P. I. Lizorkin and S. M. Nikol'skii, “Compactness of sets of differentiable functions,” Trudy Matem. In-ta Akad. Nauk SSSR,105, 168–177 (1969).Google Scholar
  4. 4.
    E. Hille and R. S. Phillips, Functional Analysis and Semigroups, American Mathematical Society, Providence (1957).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1973

Authors and Affiliations

  • M. Otelbaev
  • L. Tsend

There are no affiliations available

Personalised recommendations